# SDR DALA2023052604198

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 EXFOLIATION ON SETTLEMENT AREA OF ACCESS PANEL 621UBX RH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00138: EXFOLIATION ON SETTLEMENT AREA OF ACCESS PANEL 621UBX RH WING WAS REPAIRED PER PRI 607787-14 REV 8 AND ER/A 607787-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. (2781599)
